# SDR 96ZZZM216

- Difficulty date: January 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N991Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47096
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Belt Ring
- Condition: Cracked
- Location: Bs 718
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STL - DURING C-CHECK, FOUND .5 INCH CRACK AT BOTH ATTACH POINTS TO BELTRING, LONGERON 6R, STATION 718.  REPAIRED PER SRM 53-02, FIGURE 2A.
